# SDR OIZ2003F00000

- Difficulty date: December 15, 2002
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N381CR
- Make and model: Beech 1900C
- Aircraft serial: UB69
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Socket
- Condition: Damaged
- Location: Indicator Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ON 12/15/02 DURING TAKEOFF ROLL OUT OF VGT, BOTH TORQUE GAUGES BEGAN SPINNING.  CREW ABORTED TAKEOFF, TAXIED BACK TO RAMP.   AID OF CREW, MAINT HAD ENG RUN UP TO POWER AND NOTED: ALL INDICATIONS WERE NORMAL.  A/C WAS GROUNDED AND TROUBLESHOOTING OF TORQUE INDICATING  SYS LEAD TO FINDING BROKEN FUSE HOLDER FOR POWER SUPPLY, WIRE FOR BOTH TORQUE INDICATORS.  FUSE HOLDER HAD SNAPPED AT LOCKING TABS AND WAS NO LONGER COMPRESSING FUSE WITHIN THE FUSE HOLDER.  FUSE HOLDER WAS TIE-WRAPPED TO A WIRE HARNESS IN A VERTICAL POSITION, THIS ALLOWED CAP OF FUSE HOLDER TO REST ON FUSE AND MAKE CONTACT UNTIL VIBRATIONS DURING TAKEOFF CAUSED CAP TO VIBRATE AND LOOSE CONTACT.  THE FUSE HOLDER WAS REPLACED NO FURTHER PROBLEMS.
